# SDR CALA2013092491414

- Difficulty date: September 22, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 59,843 hours, 16,656 cycles
- Engine: Pwa PW2037
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRPLANE HAS PITCH OSCILLATION, PORPOISES, WITH ANY A-P CHANNEL IN CMD & V-S, ALT HOLD, FLCH, VNAV MODE SELECTED.  WORSE IN VNAV PATH AT CRZ. +- 60 FEET AT ALTITUDE.  ACP MCDP TEST 30 & 40 NO FAULTS FOUND.  CHECKED ELEV PCA'S.  ELEV OPERATIONS FOUND TO BE NORMAL IAW MM.
